# SDR KBMA115443

- Difficulty date: August 20, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350*
- Aircraft serial: 1864
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Bracket
- Part number: 446138604
- Condition: Cracked
- Location: Fuel Filter
- Part time: 9,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FILTER BARAKET IS CRACKED ON CORNER.  REPLACED WITH SERVICEABLE UNIT.
